# SDR USAA2011051991932

- Difficulty date: May 2, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 34,244 hours, 18,943 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR66 + 4 INCHES TO FR70, Y765.  REPLACED FLOORBEAM BETWEEN FR66 + 4 INCHES TO FR70, Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472780.
